Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

octopusfrog

Veteran Member
  • Total Reviews

    0
  • Content Count

    253
  • Joined

  • Last visited

  • Days Won

    1

octopusfrog last won the day on June 26 2017

octopusfrog had the most liked content!

Community Reputation

12 Neutral

2 Followers

About octopusfrog

  • Rank
    Member
  • Birthday 03/04/1990

Profile Information

  • Gender
    Male

Recent Profile Visitors

4759 profile views
  1. Hi all - it's been some time since I've looked through this thread, I'm probably about 50 pages behind at this point, but I wanted to provide an update. I recently saw a urologist who focuses on sexual issues in NYC who did not dismiss my claims that accutane has caused sexual dysfunction. She prescribed me Addyi which is a drug thats meant to help with low libido issues. It's currently only FDA approved for women, but she seems to think it could help for men. If its covered by my insurance, I
  2. Just got some current blood tests done with a new doctor.. same as two years ago. High testosterone, low FSH and low vitamin D. I will see a neuro in 2 weeks and ask for the autonomic test.
  3. I'm reaching out to a neuro immunologist tomorrow, so hopefully they will see me without a referral from another doctor. If I can get an appointment I'm going to try and get this test.
  4. You arent the first person to get diagnosed with this. Check out Babis I was following his posts, but he disappeared in 2014. Hopefully he recovered. - /topic/272480-accutane-and-erectile-dysfunction/?do=embed&comment=3153201&embedComment=3153201&embedDo=findComment"> I just thought I owe an update. It may be slightly off topic, but tangentially related to the ED issue. As mentioned above, about 15 months ago, I developed symptoms of hypogonadism while on Accut
  5. What kind of doctor are you seeing ? Does insurance cover it ?
  6. Hey, I am impressed you got reply.
    I tried yet again to contact him but still never got a reply.

    Where are you from?

    I really do  think that post accutane users deserve to get expert help to recover.

    But despite the fact that I believe the percentage of sufferers are far greater than are being reported, there are not enough in one area to be taken seriously.

    In my opinion it is criminal that this drug is given to teenagers.

    Unless we all pull together somehow none off you will get the help you deserve and more and more youngsters will be given this drug.

    It kills me that that I was never given any warnings about what could happen whislt taking this drug. When a rare side effect is reported - we are talking one in 10's of thousands. 
    So yes we took a risk with bowel disease and depression especially as the doctor told us that it has never been confirmed that accutane is responsible for suicide. But I can absoultely assure you that I would never have let my son take this drug if I knew there was the slightest possibility that he would suffer from low libido and ED possibly for the rest of his life. Surly, no one would take this drug faced with that possibility and I actually think we are looking at at least up to 30%. 

    It is a  a disgrace. If prisons gave this drug to pedophiles they would be hauled up in front of a human right commission and the pedophiles would be given millions but it's alright for young innocent men to be given this drug!
    Giving this drug, which cause grievous  bodily hard  to young innocent people
    needs to be made illegal.

    Unless we get doctors on side and real media interest this will just keep happening.
    My son should not be suffering and the only reason he is because not enough people have spoken up.

    So like you -  we all need to reach out to doctors, get lots of case histories and start working together.

    I appealed for case histories and got about 6 replies. No one is going to invest money looking for a cure if the numbers are so low.
    They will all think that anyone with ED relating to accutane is a crank.
    So that's our problem.

    Anyway, well done for your efforts, keep it up.

    We need a cure and we need to stop poor innocents taking accutane!

    1. I reached out to Dr. Bremner - Here is what he had to say: Sorry to hear about how this medication has affected your health. It is only available in generic forms but unfortunately suicides are still occurring with the generics. We are not doing any research studies on this topic now. If people need legal help they should have their attorneys contact me directly. No case has been won to date however and the majority were dismissed by judges who said the warning on the labe
    2. I would highly suggest that everyone on this thread reach out to Dr.Bremner and ask for his support- his research discovered the dangers of this drug some time ago. He could honestly be the kind of person we need to really get some traction here. At the very least point us in the right direction... Here's his contact info: http://www.psychiatry.emory.edu/research/laboratories/bremner/index.html J. Douglas Bremner, [email protected] And here's his video regarding accutane
    3. Also has anyone attempted to reach out to Dr. Bremner ? http://www.psychiatry.emory.edu/research/laboratories/bremner/index.html I see that his video regarding accutane was posted several pages back. Surely he would be the kind of person we could recruit to assist us here ?
    4. Hatetane is trying to help us all out here. Please send him your details on how accutane has affected you...
    5. Antibiotics help but they're not the answer. I'd suggest epiduo every other night. Its been helping me alot.
    6. Yes, sure, they're common, but what isnt common is having to deal with all those all at once, both during and after your treatment. These things are clearly induced by accutane. If you have nothing to contribute to the thread, I think we'd all appreciate if you just didnt post.
    7. There are alot of smart people in this thread, and we definitely have numbers. I'm surprised there havent been any breakthroughs yet.
    ×